# SDR SWAA2022091551528

- Difficulty date: September 9, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 58,529 hours, 34,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF TOP SIDE HAS PULLED FIBERS THE LENGTH OF THE PANEL 9' INBD OF L/H SIDE. DOT 203-24 / [01] EVALUATED DAMAGE TO FLOOR PANEL 242AF FOUND WITHIN REPAIRABLE LIMITS OF B737-700 SRM 53-00-50-2R-1 REPAIR 1;[02] PREPPED UPPER SURFACE OF FLOOR PANEL 242AF FOR WET LAY-UP IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (A-J);[03] VERIFIED MATERIALS FOR WET LAY-UP TO UPPER SURFACE OF FLOOR PANEL 242AF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 TABLE 201  RESIN BMS 8-201 TY III (A137346)  FABRIC BMS9-3 TY H3 (A13436)  POTTING COMPOUND BMS 5-28 TY 19 (A133227);[04] OK TO BOND REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 242AF;[05] VERIFIED STEPS 1; 2 AND 3 C/W;;[06] OK GIVEN TO BOND REPAIR;[07] BONDED REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 242AF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (K-O)  REPAIR COMPLETE;[08] VERIFIED STEP 7 C/W;[09] JOB COMPLETED; AUDIT C/W
